zbMATH — the first resource for mathematics

Extensions of additive mappings. (English) Zbl 0192.14504

Full Text: EuDML
[1] J. Holec J. Mařík: Continuous additive mappings. Czech. Math. J. 15 (90), 1965, 237-243. · Zbl 0192.14501
[2] J. Mařík J. Matyska: On a generalization of the Lebesgue integral in \(E_m\). Czech. Math. J. 15 (90), 1965, 261-269. · Zbl 0192.14503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.